Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1988, Volume 44, Issue 1, Pages 27–37 (Mi mz4280)  

This article is cited in 1 scientific paper (total in 1 paper)

Kolmogorov–Stout law of the iterated logarithm

V. G. Vovk


Full text: PDF file (779 kB)

English version:
Mathematical Notes, 1988, 44:1, 502–507

Bibliographic databases:

UDC: 519.2
Received: 11.12.1985

Citation: V. G. Vovk, “Kolmogorov–Stout law of the iterated logarithm”, Mat. Zametki, 44:1 (1988), 27–37; Math. Notes, 44:1 (1988), 502–507

Citation in format AMSBIB
\Bibitem{Vov88}
\by V.~G.~Vovk
\paper Kolmogorov--Stout law of the iterated logarithm
\jour Mat. Zametki
\yr 1988
\vol 44
\issue 1
\pages 27--37
\mathnet{http://mi.mathnet.ru/mz4280}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=962372}
\zmath{https://zbmath.org/?q=an:0715.60043|0675.60023}
\transl
\jour Math. Notes
\yr 1988
\vol 44
\issue 1
\pages 502--507
\crossref{https://doi.org/10.1007/BF01158114}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988U519300003}


Linking options:
  • http://mi.mathnet.ru/eng/mz4280
  • http://mi.mathnet.ru/eng/mz/v44/i1/p27

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Uspenskii, A. L. Semenov, A. Kh. Shen', “Can an individual sequence of zeros and ones be random?”, Russian Math. Surveys, 45:1 (1990), 121–189  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:203
    Full text:87
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021